# SDR 06FDEA0168

- Difficulty date: January 13, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727-200
- Aircraft serial: 20934
- Aircraft time: 54,701 hours, 34,215 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Out Of Limits
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LOWER CARGO DOOR REQUIRES TRIMMING OF CIRCUMFERENCE FOR FIT AFTER SKIN REPLACEMENT.  REMOVED AND REINSTALLED CARGO DOOR SEAL, TRIMMED CARGO DOOR, OPERATIONAL CHECK,LEAK GOOD IAW FED EX  MM B727-200 52-35-071-4, 52-35-051, 33-30-000-0 AND 05-51-101-2.  MINOR REPAIR MECH 4714 QC321.
